# SDR QXEA200601028

- Difficulty date: April 1, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE INTERIOR, RIGHT EMERGENCY EXIT LOWER FRAME DOUBLER HAS AREA OF CORROSION FROM X240 TO X264, STRINGER 24S.  REPAIRED IAW DHC-8-200 SRM 51-40-00.
